Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin questions

Posted by clementine on March 25, 2000, at 19:02:42

I have been taking wellbutrin now for close to 3 weeks for ADD and depression. I am a single mother PhD student with 2 kids so you can imagine the stress. I noticed right away an ability to concentrate and focus while reading, something that i had really lost. I was able to turn in a chapter of my diss, which did wonders for my self esteem. Here's my question : How long before the anti-depressant side kicks in? I can't tell if i feel better because i'm doing my work, not procrastinating, and exercising, or if Wellbutrin's anti-depressant aspects are taking effect. The main side effects that i have noticed are total loss of appetite, to the point that i forgot to eat before the class i teach and almost passed out as i had had no physical cues i was hungry, that is until my head started spinning! Also--i feel more cranky and irritable, esp. with my kids, which i don't want. Will this go away after time? Boy it feels good to let off some steam, this board is terrific! Back to the dissertation...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:clementine thread:28160
URL: http://www.dr-bob.org/babble/20000321/msgs/28160.html